On some automorphisms of the set of effects on Hilbert space

Research output: Contribution to journalArticle

24 Citations (Scopus)


The set of all effects on a Hilbert space has an affine structure (it is a convex set) as well as a multiplicative structure (it can be equipped with the so-called Jordan triple product). In this paper we describe the corresponding automorphisms of that set.

Original languageEnglish
Pages (from-to)37-45
Number of pages9
JournalLetters in Mathematical Physics
Issue number1
Publication statusPublished - Jan 1 2000



  • Automorphism
  • Effect algebra
  • Factor
  • Hilbert space
  • Operator algebra

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this